# SDR DALA14027701801

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 54,228 hours, 11,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN BS 1197+132-1197+154 S37R, FOUND CORRODED.     REPAIRED IAW PRI 524527-14, REV 0 & REV 1.  PRI 524527-14, REV 0 & REV 1.
